Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the birth control, Ocella, for 3 years. It has always been very good. Periods fall on the exact same days, every month, and I never have had breakthrough bleeding or anything go wrong. I was on an antibiotic at the beggining of last month and I had no clue that could mess up your pills. Well, I have a normal 28 day cycle. My period only lasts Monday-Thursday on my period weeks but are very heavy. My last period was August 23. I had sex the day after my period stopped, and the rest of the weekend; the 27th, 28th, and 29th. It was unprotected. I didn't think anything of it. I didn't think you could get pregnant right after your period. August 3rd I started getting weird spotting. It was a light red, brown and even black. Alot didn't come out but I had it until yesterday, the 6th. I have been getting cramps, my breasts have felt swollen, i've been bloated and tired; but these could also be period symptoms. I'm due to start my period in a week, but I'm kind of scared. Could this mean I'm pregnant. Would birth control hurt the child if I am pregnant? Should I stop taking my birth control until I find out? Please help, i've never went through this and have no clue what to do!

Loading...

I've never been through exactly this but I would be extreamely cautious about taking the birth control. It can kill or seriously harm a fetus. You say your period is suppose to start in a week, if it was ME I would just be on the safe side and not take it. Then if I was late, I'd get a couple tests take 1 see what it says. Then wait 5-7 days and take another one. If positive, go to the doctor, if negative and you still don't get your period, you might want to go to the doctor to be safe.
Reply

Loading...